# SDR ASOA97011

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120051
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190204
- Condition: Defective
- Location: E/E Compt
- Part time: 7,888 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIFTY MILES SOUTH OF EVV AT 20,000 FEET, DESCENDING FOR APPROACH, NR 1 AHRS FAILED, RADAR FAILED, NR 2 AHRS SHOWED 20 DEGREES OFF.  CAPTAIN DECLARED AND EMERGENCY AND HAT ATC GIVE HIM RADAR VECTORS INTO EVV.  FIVE MILES OUT ON FINAL APPROACH, ALL SYSTEMS RETURNED TO NORMAL.  LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  AS A MECHANIC REMOVED AND REPLACED NR 1 AHRS AND REINITALIZED NR 2 AHRS.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
